Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Minimax and variational inequalities for compact spaces
HTML articles powered by AMS MathViewer

by J. F. McClendon PDF
Proc. Amer. Math. Soc. 89 (1983), 717-721 Request permission

Abstract:

The minimax inequality ${\min _x}{\sup _y}f(x,y) \leqslant {\sup _x}f(x,x)$ ,proved by K. Fan for convex spaces, is proved here for certain contractible and acyclic spaces. Some variational inequality and fixed point theorems are deduced.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 49A40, 47H10, 54H25
  • Retrieve articles in all journals with MSC: 49A40, 47H10, 54H25
Additional Information
  • © Copyright 1983 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 89 (1983), 717-721
  • MSC: Primary 49A40; Secondary 47H10, 54H25
  • DOI: https://doi.org/10.1090/S0002-9939-1983-0719003-2
  • MathSciNet review: 719003